×

Commutators on dyadic martingales. (English) Zbl 0596.47024

For an integrable function f on [0,1) and \(\alpha\in R\) the authors define the fractional integral \(I^{\alpha}f\) which, if \(\alpha >0\), is simply a martingale transform introduced by D. L. Burkholder. The authors show that if \(1<p<q<\infty\) and \(\alpha =1/p-1/q\) then \(b\in BMO\) if and only if the commutator \([b,I^{\alpha}]\) belongs to \(B(L^ p,L^ q)\). This generalizes the corresponding result in Euclidean spaces by S. Chanillo, R. Rochberg and G. Weiss, and Y. Komori. Analogous results on \(H^ p\) martingales and Lipschitz spaces are also given.
Reviewer: H.Tanabe

MSC:

47B38 Linear operators on function spaces (general)
47B47 Commutators, derivations, elementary operators, etc.
60G46 Martingales and classical analysis
60G42 Martingales with discrete parameter
46E30 Spaces of measurable functions (\(L^p\)-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] D. L. Burkholder: Martingale transforms. Ann. Math. Stat., 37, 1494-1504 (1966). · Zbl 0306.60030 · doi:10.1214/aoms/1177699141
[2] D. L. Burkholder and R. F. Gundy: Extrapolation and interpolation of quasi-linear operators on martingales. Acta Math., 124, 249-304 (1970). · Zbl 0223.60021 · doi:10.1007/BF02394573
[3] S. Chanillo: A note on commutators. Indiana Univ. Math. J., 31, 7-16 (1982). · Zbl 0523.42015 · doi:10.1512/iumj.1982.31.31002
[4] J.-A. Chao: Maximal singular integral transforms on local fields. Proc. Amer. Math. Soc, 50, 297-302 (1975). · Zbl 0276.44009 · doi:10.2307/2040556
[5] J.-A. Chao: Lusin area functions on local fields. Pacific J. Math., 59, 383-390 (1975). · Zbl 0313.43017 · doi:10.2140/pjm.1975.59.383
[6] J.-A. Chao: Hp and BMO regular martingales. Springer Lect. Notes in Math., vol. 908, pp. 274-284 (1982). · Zbl 0493.42033
[7] R. R. Coifman, R. Rochberg and G. Weiss: Factorization theorems for Hardy spaces in several variables. Ann of Math., 103, 611-635 (1976). JSTOR: · Zbl 0326.32011 · doi:10.2307/1970954
[8] S. Janson: Mean oscillation and commutators of singular integral operators. Ark. Mat., 16, 263-270 (1978). · Zbl 0404.42013 · doi:10.1007/BF02386000
[9] S. Janson: BMO and commutators of martingale transforms. Ann. Inst. Fourier, 31, 265-270 (1981). · Zbl 0437.42015 · doi:10.5802/aif.827
[10] Y. Komori: The factorization of Hp and the commutators. Tokyo J. Math., 6, 435-445 (1983). · Zbl 0533.42012 · doi:10.3836/tjm/1270213884
[11] R. Rochberg and G. Weiss: Derivatives of analytic families of Banach spaces. Ann. of Math., 118, 315-347 (1983). JSTOR: · Zbl 0539.46049 · doi:10.2307/2007031
[12] E. T. Sawyer: A characterization of a two-weight norm inequality for maximal operators. Studia Math., 75, 1-11 (1982). · Zbl 0508.42023
[13] M. H. Taibleson: Fourier Analysis on Local Fields. Princeton/Tokyo (1975). · Zbl 0319.42011
[14] C. Watari: Multipliers for Walsh Fourier series. Tohoku Math. J.. 16, 239-251 (1964). · Zbl 0135.27502 · doi:10.2748/tmj/1178243670
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.